CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
fera72 Views: 18,518
Published: 12 years ago
 
This is a reply to # 1,570,528

Re: Mirena IUD Side Effects


Thank you for sharing your story. I had mine removed in January after 3 years of having the Mirena put in and I experienced the same side effects as you. I felt sad to think that at 37 I would be diagnosed with having an anxiety/panic disorder. It was just not me! That is not the person I am and I knew it. The situation with the husband and total loss of sex drive is all to familiar. I am curious to know how long it's been since you had yours removed and how you feel? I'm only at 5 weeks post removal and am on beta-blockers to decrease racing heart and panic attacks.
Again, thank you for joining our group and posting!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

6.563 sec, (1)